MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0568
Medical Device Problem Codes Signal Artifact/Noise (1036); Insufficient Device Problem Information (3190); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Codes Diarrhea (1811); Burning Sensation (2146); Radiation Exposure, Unintended (3164)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had an 8-hour study with gaps.The patient experienced burning sensations during the digestion process and had a diarrhea four days after the procedure.It was noted that the patient had the first bowel movement approximately 3 hours after capsule ingestion.The patient had kub x-ray (kidney, ureter, bladder) to confirm the capsule exit.Other than that, the patient was stable.A copy of the study was provided for review, and technical support confirmed the study time was 4 hours and 55 minutes, and the issue was the sensor belt.The recorder and sensor belt worked correctly during the previous procedure.There was no user harm.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: this report is based on information provided by medtronic investigation personnel.The product sample was not returned to the medtronic laboratory; however, a gfh files was provided by the customer for analysis.The customer reported that they had an 8-hour study with gaps.The reported condition was confirmed.The investigation found that there ware gaps in the study.The investigation identified the cause of the reported event to be poor reception.If information is provided in the future, a supplemental report will be issued.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8258997
Report Number9710107-2019-00025
Device Sequence Number11339519
Product Code NEZ
UDI-Device Identifier07290101365884
UDI-Public07290101365884
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0568
Device Catalogue NumberFGS-0568
Device Lot NumberMA0802040951
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer03/10/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR